It looks like the specific medication wasn't mentioned β could you share which one you're asking about?
That said, antipsychotic medications commonly used for schizophrenia can affect sleep in different ways depending on the person and the medication:
- Some can cause sedation, meaning they make you feel sleepy
- Some can Show Full Answer
It looks like the specific medication wasn't mentioned β could you share which one you're asking about?
That said, antipsychotic medications commonly used for schizophrenia can affect sleep in different ways depending on the person and the medication:
- Some can cause sedation, meaning they make you feel sleepy
- Some can cause akathisia, a type of restlessness that can make sleep harder
- Some may cause vivid dreams
If a medication is affecting your sleep in any of these ways, it's worth bringing it up with your doctor. They may be able to adjust the timing of your dose, change the dose, or explore other options. Never adjust your dose on your own without checking with your healthcare provider first.
6 days ago